# SDR AALA202408209408

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 61,030 hours, 38,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 0247
- Condition: Dragging
- Location: Zone 700
- Part time: 53,498 hours, 23,719 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 BRAKE IS DRAGGING SLIGHT PULL LEFT ON TAKE OFF AND LANDING. TEMP EXCEEDS OTHERS MAINTENANCE REPLACED BRAKE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-27.
